Local minimizers in spaces of symmetric functions and applications

Leonelo Iturriaga, Ederson Moreira dos Santos, Pedro Ubilla

Research output: Contribution to journalArticle

2 Citations (Scopus)


© 2015 Elsevier Inc. We study H1 versus C1 local minimizers for functionals defined on spaces of symmetric functions, namely functions that are invariant by the action of some subgroups of O(N). These functionals, in many cases, are associated with some elliptic partial differential equations that may have supercritical growth. So we also prove some results on classical regularity for symmetric weak solutions for a general class of semilinear elliptic equations with possibly supercritical growth. We then apply these results to prove the existence of a large number of classical positive symmetric solutions to some concave-convex elliptic equations of Hénon type.
Original languageEnglish
Pages (from-to)27-56
Number of pages30
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 1 Jan 2015

Fingerprint Dive into the research topics of 'Local minimizers in spaces of symmetric functions and applications'. Together they form a unique fingerprint.

  • Cite this